Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/238010
Type: Artigo
Title: Mild solutions to the time fractional Navier-Stokes equations in Rn
Author: Carvalho Neto, Paulo Mendes de
Planas, Gabriela
Abstract: This paper addresses the existence and uniqueness of mild solutions to the Navier-Stokes equations with time fractional differential operator of order α∈(0,1). Several interesting properties about the solution are also highlighted, like regularity and decay rate in Lebesgue spaces, which will depend on the fractional exponent α. Moreover, it is shown that the Lp-exponent range, which the solution belongs to, is different from the range for the solution of the classical problem with α=1. © 2015 Elsevier Inc.
This paper addresses the existence and uniqueness of mild solutions to the Navier-Stokes equations with time fractional differential operator of order α∈(0,1). Several interesting properties about the solution are also highlighted, like regularity and decay rate in Lebesgue spaces, which will depend on the fractional exponent α. Moreover, it is shown that the Lp-exponent range, which the solution belongs to, is different from the range for the solution of the classical problem with α=1.
Subject: Equações diferenciais fracionárias
Navier-Stokes, Equações de
Soluções brandas (Equações diferenciais parciais)
Mittag-Leffler, Funções de
Country: Estados Unidos
Editor: Elsevier
Citation: Journal Of Differential Equations. Academic Press Inc., v. 259, n. 7, p. 2948 - 2980, 2015.
Rights: fechado
Identifier DOI: 10.1016/j.jde.2015.04.008
Address: https://www.sciencedirect.com/science/article/pii/S0022039615001977
Date Issue: 2015
Appears in Collections:IMECC - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
2-s2.0-84937525552.pdf488.17 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.